# SDR SWAA2021030146140

- Difficulty date: February 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5241 · Galley Doors
- Part: Liner
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR; DOOR LINER IS DAMAGED AT LOWER FWD CORNER. (MARKED) / REMOVED AND REPLAED AFT SERVICE DOOR LINER PER AMM 52-41-31.
